MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001491561
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for analysis.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The complaint is non-verifiable as the product was not returned for evaluation.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "physician preference" appears to have impacted on the event as reported.Without the return of the actual device in question for evaluation, lake region medical is unable to determine the exact cause for this incident.Lake region medical has no open preventative action specific to manufacturing this product differently.As indicated in the ifu (instructions for use) precautions section: prior to use, all equipment to be used for the procedure should be carefully examined to verify proper function and integrity.
 
Event or Problem Description
Related product model#: 42415, related product serial#: no value found, related product upn#: m001491561, related product batch/lot: 0009671298, related product family: starter, material number: m001491561, returned product expected: no.Device/procedure outcome: procedure completed, unable to use device - attempted, different device used (same model).Patient outcome: f26: no health consequences or impact.Event description: per cnf, it was reported that: event; [farawave] spline failure (inversion, bending, damage, etc.).When did it occur? during procedure.What type of guidewire was used? starter wire.Was the sheath straight or bent upon retracting the spline into the sheath? it might have been bent.Was the spline inversion able to be resolved in the body? it could not be inserted from the start.Was the catheter successfully pulled out from the patient? it could not be inserted from the start.When rotating the spline between ablation, was the catheter retracted first from the tissue? it could not be inserted from the start.Did the patient have difficult anatomical structures that might have contributed to spline failure? none in particular.Was there images available? if possible, please attach them to j-pos.Please specify the details on how it occurred; it was reported that the wire got stuck during the procedure and the catheter was bent.Note: all patient information fields that were left blank in the cnf - "asked but not available as per account".Infected: unknown.Infection name: diagnosis or treatment: resolution: different device used (same model).Where did event occur: inside the patient.Patient outcome: no adverse event.First time the unit was used: yes.Tested prior to use: yes.Used before expiry date: yes.Physician's comment: generator used ablation.Catheter used.Other used.Event date: 2026-2-10.As reported device codes: 1307: difficult to insert.As reported patient codes: 9398: no clinical signs, symptoms or conditions.

Brand Name
STARTER GUIDEWIRE
Common Device Name
STARTER GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, irl Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, irl Y34 K 825
EI   Y34 K825
Manufacturer Contact
katie slattery
butlersland
new ross
co. wexford, irl Y34 K-825
EI   Y34 K825
MDR Report Key24496856
Report Number9681477-2026-00030
Device Sequence Number12016171
Product Code DQX
UDI-Device Identifier08714729326731
UDI-Public(01)08714729326731(17)280306(10)9671298
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001491561
Device Lot Number9671298
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown